# SDR DALA2025112408551

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 38,670 hours, 14,898 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 38,640 hours, 14,883 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

ATB/IFSD/DE- LEFT ENGINE FAILED AFTER TAKEOFF. DECLARED EMERGENCY AND RETURNED TO ATL.   LEFT ENGINE CHANGED ON LOG PAGE 1310419.
